# SDR AALA201606169002

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 51,911 hours, 19,472 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED THAT DURING THE BOARDING PROCESS WITH THE APU BLEED AIR ON, THE PACKS WERE EMITTING A BAD ODOR CAUSING EYE IRRITATION.  MAINTENANCE FOUND THE APU SCAVENGE FILTER LEAKING OIL AND REPLACED THE O-RING IAW AMM 49-91-41.  THE SURROUNDING AREA WAS CLEANED AND A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.  DECONTAMINATION TC 26L00021004 WAS ACCOMPLISHED WITH NO ADDITIONAL ODORS BEING NOTED.
